# SDR CA080728001

- Difficulty date: July 23, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Aircraft time: 40,473 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 20412
- Condition: Overtemp
- Location: Master
- Part time: 14,134 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE CREW RECEIVED A MAIN BATTERY HOT WARNING MESSAGE. THE HIGH TEMP WAS CONFIRMED ON THE BATTERY TEMP MONITOR. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE BATTERY TEMPERATURE WAS EVALUATED AT 180°C. THE BATTERY COMPARTMENT WAS CLEANED, THE BATTERY REPLACED. ACFT WAS RELEASED AND RETURNED INTO SERVICE.  BATTERY HAS BEEN RETURNED TO THE COMPANY IN-HOUSE COMPONENT SHOP TO DETERMINE THE CAUSE OF THE THERMAL RUN-AWAY.
